# SDR USAA950941

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 8305-8805
- Part time: 13,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND .5 INCH CRACK BETWEEN STATION 8305 AND STATION 8805 AT STRINGER NR 2 FITTING.  INSTALLED DOUBLER ANGLE PER SRM 53-00-02.  (M)
